HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
030 Department Bulletin Papers = 本学紀要論文 >
一橋論叢 = The Hitotsubashi review >
009巻5号 (1942.5) >

Please use this identifier to cite or link to this item: http://doi.org/10.15057/4925

Files in This Item:

File Description SizeFormat
ronso0090501010.pdf411KbAdobe PDF
Download
Title: 森田優三著『統計学汎論』
Authors: 伊大知, 良太郎
Issue Date: 10-May-1942
Publisher: 岩波書店
Citation: 一橋論叢
Volume: 9
Issue: 5
Start Page: 559
End Page: 565
Description: 論文タイプ||書評
Language: jpn
DOI: 10.15057/4925
Text Version: publisher
Appears in Collections:009巻5号 (1942.5)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback